# SDR MALA010174

- Difficulty date: February 5, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 660714263
- Condition: Damaged
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2769, EN ROUTE DEICE MALFUNCTION IN BOTH LOW AND HIGH MODE ON LT PROP.  AIR TURNBACK TO MSP.  MAINTENANCE REPLACED DEICE LEAD TO NR 3 PROP BLADE AS REQUIRED (P/N 660714263).  OPS CHECK GOOD.
